# SDR YENA2019021250060

- Difficulty date: January 25, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N959JB
- Make and model: Airbus A321-231
- Aircraft serial: 6903
- Aircraft time: 12,432 hours, 4,122 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Corroded
- Location: Apu Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS FOUND AROUND THE DRAIN MAST AREA AT THE RH APU ACCESS DOOR BTWN FR 80A-81A & STGR 20.  CONTACTED MANUFACTURERFOR REPAIR DISPOSITION AND THEY PROVIDED REF /2 RDAS APPROVAL TO ACCOMPLISH PERMANENT REPAIR PER REF /3/ TD. THE REPAIR IS CONSISTS OF CUT OUT THE DAMAGE AREA, FABRICATE AND INSTALL A REPAIR DOUBLER AND RESTORE SURFACE PROTECTION PER SRM. THIS EC A19-065-01 ACCOMPLISHES PERMANENT REPAIR PER THE REF /1/ EO & REF /2/ RDAS WITHOUT DEVIATIONS; THIS PERMANENT REPAIR IS APPROVED VIA REF /2/ RDAS AND THIS REPAIR IS CLASSIFIED AS “MAJOR”.
